# SDR REXA2013112902280

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 15,611 hours, 15,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT INOPERATIVE.  R & R BATTERY PACK IN CAPTAIN`S EMERGENCY FLASHLIGHT IAW AMM 25-61-04, OPERATIONS CHECKED GOOD.
